# SDR SWIA201540583

- Difficulty date: January 3, 2015
- Submitted: January 14, 2015
- Operation: Air carrier
- Aircraft: N957SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7829
- Aircraft time: 30,646 hours, 25,413 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Louver
- Condition: Loose
- Location: Ram Air Exhaust
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT RAM AIR EXHAUST DUCT HAS LOOSE LOUVERS.  C-CHECK, RO 1/11/15, REPAIRED LT ACM RAM AIR EXHAUST DUCT, LOOSE LOUVERS. REF REO, REPAIRED LT ACM RAM AIR EXHAUST DUCT, DELAMINATIONS AT LOUVERS AREA, REF SRM.
